A 30-year-old male asked:
Mother had rashes and fever after taking pain meds (tramadolol+acetaminophen). doc prescribed mondeslor,but didn't mention number of days to be taken?
1 doctor answer • 1 doctor weighed in
Dr. Warren Wolfeanswered
Family Medicine 60 years experience
Need more info: The best person to answer your question is her physician as he/she knows her best. The rash & fever may be acute allergic reaction to her pain medication and there are many different ways to treat this depending on her general health and severity of her symptoms. She should of course stop the tramadol & acetaminophen & never take them again until she finds out which one she is allergic to.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Aug 9, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.